I am 44 years old I was a person with no health issues at all until I was diagnosed poz on Dec 2013, started treatment with atripla Jan 2013, which developed a bad allergic reaction apparently to the medication and my doctor switch my medication to truvada and Issentress, the side effect I am experiencing is retention of fluids on lower part of my legs around my ankles , calf and lately my feet, I have contacted my doctor since the symptoms started and his answer are not making me happy at all, first he said that if I can live with the condition it should not be problem, I was very disappointed with his answer he thinks I might be suffering from circulation problems, I had blood drawn twice already to check my liver and kidneys and the result are very satisfactory no problems everything is normal, doctor also told me to start using the special sock for people with circulation problems, the problem is getting worse and worse my legs and feet are starting to hurt and the swelling is very bad, I need some advice *** to what to do, HELP!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.